# SDR ABXA050258

- Difficulty date: October 12, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 39,888 hours, 42,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5922358543
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO LEFT TRACK HAD EXFOLIATED CORROSION AT TWO ATTACH FASTENERS BETWEEN STA 218 AND 237.  REPLACED BAD SECTION OF TRACK IAW DC-9 SSRM K05159 DRAWING.
